# SDR L1GA200000218

- Difficulty date: August 1, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- Aircraft time: 43,234 hours, 55,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AREA .5 INCH DIAMETER AREAS 6 PLACES ON FLOOR SUPPORT AT STATION 2.  REMOVED CORRODED ANGLE, FITTED AND DRILLED NEW EXTRUSION, TREATED AND PRIMED AREA.
